# SDR SWAA030295

- Difficulty date: February 6, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 49,464 hours, 47,186 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD STIFFENER CRACKED AT LT MLG W/W, BS 663 AND LBL 6.15.  REMOVED AND REPLACED STIFFENER PER SRM.
